# SDR AALA202008119013

- Difficulty date: July 28, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CRACKED SHEAR PLATE BETWEEN FRAMES 69 AND 70, STRINGER 23R, MEASURING L=0.843 IN.  REPLACED THE SHEAR PLATE WITH NEW IAW SRM 51-42-11-001, AND DRAWING D53474180.
